Formulas for the hyper-Wiener and hyper-detour indices of fused bicyclic structures

W. Linert, I. Lukovits

Research output: Contribution to journalArticle

26 Citations (Scopus)

Abstract

It was shown that the hyper-detour and hyper-Wiener indices are fourth order polynomials in terms of the sizes of strings. The respective formulas were derived for all subcases.

Original languageEnglish
Pages (from-to)65-74
Number of pages10
JournalMatch
Volume35
Publication statusPublished - Dec 1 1997

ASJC Scopus subject areas

  • Chemistry(all)
  • Computer Science Applications
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Formulas for the hyper-Wiener and hyper-detour indices of fused bicyclic structures'. Together they form a unique fingerprint.

  • Cite this